MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during the middle of an endoscopic vein harvesting procedure, it was discovered that the vasoview 7 xb bisector (us) cannula slot for the light cord would not allow the scope to seat properly in place.The scope would not click into the cannula, and the c ring was visible the entire time.A new kit was opened to complete the case.Minor delay in completing the case.No patient injury.
 
Additional Manufacturer Narrative
(b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 07/14/2023.An investigation was conducted on 08/01/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on either the harvesting device or the cannula.A mechanical evaluation was conducted.A reference endoscope was inserted into the cannula until it snapped into place with no visual difficulties observed.The harvesting device was then inserted into the cannula with no physical or visual difficulties observed.The blue toggle on the cannula was manipulated to retract and extend the intact c-ring.There were no visual difficulties observed.The blue toggle on the harvesting device was manipulated to retract and extend the cutter blade.There were no visual difficulties observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "fitting problem- endoscope" was not confirmed.The lot # 3000308060 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7XB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17324937
Report Number2242352-2023-00578
Device Sequence Number12334896
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2025
Device Model NumberVH-3200
Device Catalogue NumberVH-3200
Device Lot Number3000308060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown